American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(62C20) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Joel E. Cohen. Generalized minimax and maximin inequalities for order statistics and quantile functions. Proc. Amer. Math. Soc. 141 (2013) 2515-2517.
Abstract, references, and article information
View Article: PDF

[2] Steven J. Brams, Alan D. Taylor and William S. Zwicker. A moving-knife solution to the four-person envy-free cake-division problem. Proc. Amer. Math. Soc. 125 (1997) 547-554. MR 1353378.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1